Unitary dilation of freely independent contractions

Author
Atkinson, Scott
Ramsey, Christopher
Faculty Advisor
Date
2017
Keywords
operator algebras (math.OA) , functional analysis (math.FA)
Abstract (summary)
Inspired by the Sz.-Nagy-Foias dilation theorem we show that n freely independent contractions dilate to n freely independent unitaries.
Publication Information
Atkinson, S. and C. Ramsey. "Unitary dilation of freely independent contractions", Proceedings of the American Mathematical Society 145 (2017), 1729-1737. https://doi.org/10.1090/proc/13345
Notes
Item Type
Language
English
Rights
All Rights Reserved